Feb 23, 2012 - 11:10 pm
Does anyone have suggestions on how to help the mouth sores from chemotherapy. My husband just had his third round of Alimta and he says everything he eats seems hot or spicy and feels like it's burning his tongue and mouth. Tonight I looked in his mouth and there are tiny blister like things coming out on his tongue and inside of his cheeks.
To update you, the Alimta has shrunk the metastised cancer but hasn't done much of anything at the origianl site at the center of his chest. His cough continues to sound horrible and he still isn't sleeping much because of it. I think we have both settled into a routine of medicines, breathing treatments, doctor appointments, chemo treatments, and sleepless nights. Once this round of chemo is complete, in about nine more weeks because he gets one treatment every three weeks, they will give him a break for about six months and then another PET to see what's going on.
Still here, still working 8 months after diagnosis.